# SDR SWIA201230949

- Difficulty date: June 2, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 29,180 hours, 40,720 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK GROUND COOLING FAN INTERMITTENT AND SMOKE SMELL IN COCKPIT.  (FLT 5487)  REPLACED LEFT GROUND COOLING FAN.  P/N AE1711AA0,  S/N OFF 193.
